# SDR DALA2019082805003

- Difficulty date: August 27, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 53,271 hours, 36,606 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN ACCESSES #520CT AND 620CT ON AREA SETTLEMENT AND COUNTERSINK AT FUEL TANK (AI) (AD). NRC 00549: CORROSION LEVEL 2, FUEL ACCESS PLATE #520CT AND 620CT WERE REPLACED PER AMDS 2040-0012, 2040-0010, AND VERIFIED PER B717-200 IPC 57-22- 01-01. (LP #1243350)
